King's College London

Research portal

Ramification conjecture and Hirzebruch’s property of line arrangements

Research output: Contribution to journalArticlepeer-review

D. Panov, A. Petrunin

Original languageEnglish
Pages (from-to)2443-2460
Number of pages18
Early online date25 Oct 2016
Accepted/In press4 Jul 2016
E-pub ahead of print25 Oct 2016
PublishedDec 2016


King's Authors


The ramification of a polyhedral space is defined as the metric completion of the universal cover of its regular locus. We consider mainly polyhedral spaces of two origins: quotients of Euclidean space by a discrete group of isometries and polyhedral metrics on (Formula presented.) with singularities at a collection of complex lines. In the former case we conjecture that quotient spaces always have a (Formula presented.) ramification and prove this in several cases. In the latter case we prove that the ramification is (Formula presented.) if the metric on (Formula presented.) is non-negatively curved. We deduce that complex line arrangements in (Formula presented.) studied by Hirzebruch have aspherical complement.

Download statistics

No data available

View graph of relations

© 2020 King's College London | Strand | London WC2R 2LS | England | United Kingdom | Tel +44 (0)20 7836 5454